Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Further mean-value theorems


Author: Morris Marden
Journal: Bull. Amer. Math. Soc. 39 (1933), 750-754
DOI: https://doi.org/10.1090/S0002-9904-1933-05726-9
Cited work: Bull. Amer. Math. Soc., Volume 38, Number 6 (1932), 434--441
MathSciNet review: 1562723
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1933-05726-9